# SDR UALA2008111305487

- Difficulty date: August 26, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 72,527 hours, 8,717 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARED IN AFT GALLEY.  PER FLIGHT ATTENDANT, SAW A SLIGHT AMOUNT OF SMOKE COMING FROM AREA NEAR AFT LEFT COFFEE WARMER.  OPERATED ALL AFT GALLEY EQUIPMENT.  CHECKED AREA.  NO SMOKE DETECTED.  GALLEY 428 NR 181 GETS TOO HOT.  OPS OK.  NO OTHERS DEFECTS NOTED.
